MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM HEXAGONAL SCREWDRIVER SHAFT SELF-RETAINING; SCREWDRIVERS

OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM HEXAGONAL SCREWDRIVER SHAFT SELF-RETAINING; SCREWDRIVERS
Catalog Number 314.152
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is a synthes employee.Part: 314.152; lot: 2644131; manufacturing site: (b)(4); release to warehouse date: september 20.2010.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on an unknown date, a screwdriver shaft was noted to have a connection failure.The screwdriver shaft cannot be connected to a base or a holder.It was unknown when the issue occurred.Patient or procedure involvement is unknown.This report is for a 3.5mm hexagonal screwdriver shaft self-retaining.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant device reported: unknown handle ( part# unknown, lot# unknown, quantity 1).
 
Event or Problem Description
It was reported that on an unknown date, a screwdriver shaft was noted to have a connection failure of the root.It assumes that the screwdriver shaft cannot be connected to a base or a holder.It was unknown when the issue occurred.There was no patient involvement.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM HEXAGONAL SCREWDRIVER SHAFT SELF-RETAINING
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8523142
Report Number8030965-2019-62874
Device Sequence Number14152846
Product Code HXX
UDI-Device Identifier07611819248489
UDI-Public(01)07611819248489
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314.152
Device Lot Number2644131
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer04/18/2019
05/21/2019
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date05/17/2019
06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - HANDLES: TRAUMA